# SDR USAA2011101400004

- Difficulty date: September 14, 2011
- Submitted: October 14, 2011
- Operation: Air carrier
- Aircraft: N111US
- Make and model: Airbus A320-214
- Aircraft serial: 1114
- Aircraft time: 32,807 hours, 19,682 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367175301900
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - DELAMINATION ON FLOOR PANEL 262HG BETWEEN FR64 TO FR66 & BETWEEN -Y1732 TO -Y765.  REPLACED FLOOR PANEL 262HG IAW A320 SRM 53-02-00 TABLE 103 & IRM 9701 REV G.
